# SDR AWXA9500510

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R2 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C-15 INSPECTION, FOUND FUSELAGE SKIN CRACKED AT R2 DOOR CUTOUT, UPPER FORWARD CORNER UPPER HINGE CUTOUT.  FABRICATED REPAIR DOUBLER AND INSTALLED REPAIR PER SRM 53-30-3, FIGURE 21A.  (M)
